<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:prism="http://prismstandard.org/namespaces/basic/2.0/" xmlns:dc="http://purl.org/dc/elements/1.1/"
xmlns:content="http://purl.org/rss/1.0/modules/content/" xmlns="http://purl.org/rss/1.0/" xmlns:admin="http://webns.net/mvcb/">
<channel rdf:about="https://thescipub.com/feed/jmss/issue-874.rss">
<title>Volume 11, Issue 3 (2015) | Journal of Mathematics and Statistics</title>
<description>Volume 11, Issue 3 (2015) | Journal of Mathematics and Statistics</description>
<link>https://thescipub.com/jmss/issue/874</link>
<admin:generatorAgent rdf:resource="https://thescipub.com/"/>
<admin:errorReportsTo rdf:resource="mailto:support@thescipub.com"/>
<dc:publisher>Science Publications</dc:publisher>
<dc:language>en</dc:language>
<prism:publicationName>Science Publications</prism:publicationName>
<items>
<rdf:Seq>
<rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2015.70.74"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2015.75.87"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2015.88.92"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2015.93.98"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2015.99.106"/></rdf:Seq>
</items>
</channel><item rdf:about="https://thescipub.com/jmss/jmssp.2015.70.74">
    <title><![CDATA[Characterizations for the Power Inverse Gaussian and Generalized Inverse Gaussian Distributions Based on Conditional Moments]]></title>
    <link>https://thescipub.com/jmss/jmssp.2015.70.74</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 23 November 2015; <a href="https://thescipub.com/jmss/jmssp.2015.70.74">doi:10.3844/jmssp.2015.70.74</a></p>In this study, we characterize the power inverse Gaussian and generalized inverse Gaussian distributions based on recurrence relations for conditional moments in terms of hazard rate functions. Relati...]]></content:encoded>
    <dc:title><![CDATA[Characterizations for the Power Inverse Gaussian and Generalized Inverse Gaussian Distributions Based on Conditional Moments]]></dc:title><dc:creator>Abdullah Yahia Al-Hossain</dc:creator><dc:identifier>doi:10.3844/jmssp.2015.70.74</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2015-11-23; | doi:10.3844/jmssp.2015.70.74</dc:source>
    <dc:date>2015-11-23</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2015.70.74</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2015.70.74</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2015.75.87">
    <title><![CDATA[Optimal Ordering Policy with Stock-Dependent Demand Rate Under Retailer’s Two Stages Trade Credit Financing Using Discounted Cash Flow (DCF) Approach]]></title>
    <link>https://thescipub.com/jmss/jmssp.2015.75.87</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 18 November 2015; <a href="https://thescipub.com/jmss/jmssp.2015.75.87">doi:10.3844/jmssp.2015.75.87</a></p>Many researchers have assumed one stage trade credit financing. In this study, we considered two levels of trade credit policy using Discounted Cash Flow (DCF) approach. Demand rate is considered to b...]]></content:encoded>
    <dc:title><![CDATA[Optimal Ordering Policy with Stock-Dependent Demand Rate Under Retailer’s Two Stages Trade Credit Financing Using Discounted Cash Flow (DCF) Approach]]></dc:title><dc:creator>Rakesh Prakash Tripathi</dc:creator><dc:creator>Harendra  Singh</dc:creator><dc:creator>Neha  Sang</dc:creator><dc:identifier>doi:10.3844/jmssp.2015.75.87</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2015-11-18; | doi:10.3844/jmssp.2015.75.87</dc:source>
    <dc:date>2015-11-18</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2015.75.87</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2015.75.87</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2015.88.92">
    <title><![CDATA[Nonlinear Piecewise-Defined Difference Equations with Reciprocal Quadratic Terms]]></title>
    <link>https://thescipub.com/jmss/jmssp.2015.88.92</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 18 November 2015; <a href="https://thescipub.com/jmss/jmssp.2015.88.92">doi:10.3844/jmssp.2015.88.92</a></p>In this study we consider the several types of piece-wise defined sequences. We prove some results concerning the behavior of the sequence. In some cases we prove that the terms repeat themselves in c...]]></content:encoded>
    <dc:title><![CDATA[Nonlinear Piecewise-Defined Difference Equations with Reciprocal Quadratic Terms]]></dc:title><dc:creator>Ramadan  Sabra</dc:creator><dc:creator>Saleem Shafiq Al-Ashhab</dc:creator><dc:identifier>doi:10.3844/jmssp.2015.88.92</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2015-11-18; | doi:10.3844/jmssp.2015.88.92</dc:source>
    <dc:date>2015-11-18</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2015.88.92</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2015.88.92</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2015.93.98">
    <title><![CDATA[Jute Production in Bangladesh: A Time Series Analysis]]></title>
    <link>https://thescipub.com/jmss/jmssp.2015.93.98</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 6 December 2015; <a href="https://thescipub.com/jmss/jmssp.2015.93.98">doi:10.3844/jmssp.2015.93.98</a></p>Jute is called the Golden Fiber of Bangladesh. Bangladesh is currently the second largest producer of jute fiber. Bangladesh falls behind its other competitors in applying recent technological advance...]]></content:encoded>
    <dc:title><![CDATA[Jute Production in Bangladesh: A Time Series Analysis]]></dc:title><dc:creator>Md. Moyazzem Hossain</dc:creator><dc:creator>Faruq  Abdulla</dc:creator><dc:identifier>doi:10.3844/jmssp.2015.93.98</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2015-12-06; | doi:10.3844/jmssp.2015.93.98</dc:source>
    <dc:date>2015-12-06</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2015.93.98</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2015.93.98</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2015.99.106">
    <title><![CDATA[Optimization of Penalty Parameter in Penalized Nonlinear Canonical Correlation Analysis by using Cross-Validation]]></title>
    <link>https://thescipub.com/jmss/jmssp.2015.99.106</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 22 December 2015; <a href="https://thescipub.com/jmss/jmssp.2015.99.106">doi:10.3844/jmssp.2015.99.106</a></p>There is Canonical Correlation Analysis (CCA) as a way to find a linear relationship between a pair of random vectors. However, CCA cannot find a nonlinear relationship between them since the method m...]]></content:encoded>
    <dc:title><![CDATA[Optimization of Penalty Parameter in Penalized Nonlinear Canonical Correlation Analysis by using Cross-Validation]]></dc:title><dc:creator>Isamu  Nagai</dc:creator><dc:identifier>doi:10.3844/jmssp.2015.99.106</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2015-12-22; | doi:10.3844/jmssp.2015.99.106</dc:source>
    <dc:date>2015-12-22</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2015.99.106</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2015.99.106</prism:url>
    </item></rdf:RDF>